# SDR ASAA1058278

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 13,350 hours, 4,382 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Out Of Position
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START AT 52 PERCENT N2 THE N2 N1 AND EGT ROLLED BACK AND THE ENGINE FLAMED OUT W/ THE STARTER ENGAGED.  COMPLETED THE ABORTED ENGINE START QRC/QRH PROCEDURE.  FOUND 'FUEL SPAR VALVE ENG 1' C/B OUT (P6 3 B 4) RESET C/B REF AMM 20 60 01 860 801.  VISUALLY CHECKED VALVE NO DISCREPANCIES NOTED.  VALVE OPS CHECK NORMAL REF AMM 28 22 00 710 801.  NO HISTORY 90 DAYS.  OK FOR CONT SERVICE.  SEAMC NOTIFIED.
